# SDR GXPA0202

- Difficulty date: April 16, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N601GA
- Make and model: Piper PA-60-601P
- Aircraft serial: 61P0282064
- Engine: Lyc TIO540*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Condition: Loose
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LANDED DUE TO FIRE WARNING ON LEFT ENGINE.  FOUND OUTBOARD EXHAUST TUBE CLAMP CAME LOOSE AND EXHAUST TUBE WAS HANGING FROM TURBOCHARGER.  REINSTALLED TUBE AND GASKET AND TIGHTENED CLAMP AND SAFETY.  OPS CHECKED GOOD, NO FIRE WARNING LIGHT.
